# SDR 2005UALA00541

- Difficulty date: June 12, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: 09UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 24,998 hours, 9,470 cycles
- Engine: Iae V2522A5
- Engine time: 23,552 hours, 8,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NSA860114
- Condition: Failed
- Location: Nr 2 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE BLEED FAULT.  RIGHT WING BLEED LEAK DISPLAYED AFTER TAKEOFF.  FOUND LEAK ABOVE NR 2 ENG PYLON AT DUCT CLAMP (REF IPC       36-11-05 FIG 02 ITEM 20).  REPLACED CLAMP.  LEAK WAS 2 INCHES IN FRONT OF RT WING LOOP -A- ELEMENTS 43HF AND 44HF.
